# SDR AMTA200800009

- Difficulty date: January 5, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A`S REPORT EGRESS LIGHTING BY RT AFT LAV IS INOPERATIVE.  REMOVED AND REPLACED WITH SERVICEABLE PHOTOLUMINESCENT STRIP AT RT AFT LAV IAW AMM 33-51-15.  (K)
